# SDR CA071003012

- Difficulty date: August 8, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 37,082 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) FOLLOWING TAKEOFF OIL ODOR AND SMOKE WERE EVIDENT IN THE CABIN. THE ENGINE WAS SHUTDOWN IN FLIGHT.
